# SDR DL76L090921

- Difficulty date: May 24, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 81,122 hours, 11,995 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 341002292
- Part serial: 91071326
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O CDU INOPERATIVE. REPLACED F/OS FMC DISPLAY UNIT IAW MM 34-61-02. OPS          CHECKS GOOD.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
